Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with haietal hernia, swelling in throat to cervix, thyroid. Taking prevacid. Is it candida inflamation?

I was diagnosed with haietal hernia ,and I have under active thyroid,so for two yrs I ve been taking thyroid medication but only ever other day,cause of swelling in my throat,I ve seen thyroid specialist ,she said try to take snthroid every day,but I can t, I m also taking Prevacid tablet every other day,it s hard taking both in the same day. But I m trying not to drink coffee it really bothers me it swells my throat .so I m on Prevacid for the haietal hernia, we found that out by test exray at the hospital.for two months I m taking these medications but not regally,I give my self a break from them,I know I have to stop coffee completely I m trying,but I just constantly have swelling throat to cervix ,and I ve had other tests for pap ,ultrasound in and out nothing should.i get my blood work done all time ,I m wonderingly could I have candida inflamation or other ? I probably have to go back in for those tests ,and I don t have my period any more for I yr half also I ve been getting b12 shots for over 3yrs, I m not feeling well.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Take thyroid medication daily. A hiatus hernia is protrusion of stomach into thorax. Diagnosis is made by upper GI endoscopy. Prevacid is lansaprazole which is probably given to you for hiatus hernia. Hiatus hernia can cause dull pains in the chest, shortness of breath, palpitations and dyspepsia

In most cases however, a hiatal hernia does not cause any symptoms.
For rest of your symptoms you have to meet gynecologist.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor